# SDR UALA2013042602925

- Difficulty date: April 26, 2013
- Submitted: May 24, 2013
- Operation: Air carrier
- Aircraft: N105UA
- Make and model: Boeing 747451
- Aircraft serial: 26473
- Aircraft time: 76,759 hours, 9,017 cycles
- Engine: Pwa PW4056
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT BODY GEAR OUTBOARD AFT TIRE BLOWN ON LANDING.  REPLACED BOTH NR 11 AND NR 12 WHEEL REF MM.
